MathSciNet Relay Station
MathSciNet bibliographic data
MR768307 46L30
Batty, C. J. K.; Archbold, R. J. On factorial states of operator algebras. II. J. Operator Theory 13 (1985), no. 1, 131–142.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement